# SDR AALA202506033975

- Difficulty date: May 1, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219021000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR BEAM +Y1292 LOCATED BTW FR64 AND FR67 AT LEVEL OF STR 23L AT AFT GALLEY AREA L: 2.505 INCH, W: 1.899 INCH, D:0.058 INCH, CORRODED AREA. MAINTENANCE REPLACED FLOOR BEAM Y1292 LOC.BTW FR64 AND FR67 AT LEVEL OF STR 23L AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001, DWG D53472815 AND DWG D53472035.
